# SDR UIEA2022011000009

- Difficulty date: January 10, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 91,324 hours
- System (JASC): 2561 · Life Jacket
- Part: Slide
- Part number: 416T40105
- Part serial: 1705401
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE UNSECURE (DOOR SLIDE REMOVED LEFT IN BIF( TRANSFERRED TO MDD 159678 IAW MEL CAT C, DUE DATE 20JAN22  /  12JAN22 - LP 1420099 - ITEM #19 - BWI - INSTALLED L1 DOOR LIFE RAFE ASSY PER AMM 25-66-01. OPS CHECK GOOD. THIS CLEAR DMI. )
